Posted by: Natalie | 2011-12-08

Use of IV Midazolam as adjunct to reducing post chemo excessive nausea and vomiting.

Female 67, ca uterus with boney mets. Severe nausea and vomiting, debilitating her daily activities , oral intake, nutrition,mental status and sleep deprivation. Is there a benefit in using IV midazolam to provide relief used as a short term therapy? Has IV Midazolam been useful related to cancer related nausea ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you consult a pain clinic. The treatment of cancer pain can be very unsatisfactory and you do need a specialist. The pain clinic will also be able to assist with the treatment of nausea. I suggest the use of Olanzapine for the treatment of nausea and it will also be beneficial to treat insomnia. Olanzapine is very effective. Valium and Ativan can be used to treat nausea and accompanying anxiety. This can be taken orally.

Refer to the following link:

Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.